# SDR ABXA060120

- Difficulty date: January 20, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5894282501
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FITTINGS (3 EACH) CRACKED, BETWEEN FS 1200 - 1220, RIGHT BUTT LINE 20, LOWER DOOR CUT OUT BOX SECTION.  REMOVED AND REPLACED FITTINGS AT AFT CARGO COMPARTMENT BELOW C-3 DOOR IAW DC8 SRM 51-1-20D.
